# SDR AALA202503138083

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,812 hours, 18,550 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 21C13211
- Condition: Faulty
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 AFT BOOST FUEL PUMP LOW PRESSURE ILIGHT ILLUMINATD IN CRUISE AND DESCENT. REMOVE AND REPLACED NUMBER 1 AFT BOOST PUMP PRESSURE SWITCH. OPERTIONAL CHECK GOOD. PER AMM 28-42-11.
